# SDR HNAA2024081500698

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Punctured
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE IN AIRCRAFT AT FL300. EMERGENCY DECLARED. AIRBORNE SMOKE WAS IN CABIN AND FLT DECK UNKNOWN SOURCE. MEL   14AUG24  01:39  SYR  C22718  21-15-2 AIR CONDITIONING PACKS C/W FLT CREW PROCEDURES.   TROUBLESHOOT SMOKE IN CABIN AND PACK 1 SHUTDOWN.FOUND Y-DUCT AT DUAL HEAT EXCHANGER WITH HOLE AND SMOKE RESIDUIE IN PACK 1 PANEL WITH BLOW DUCT AT CONDENSER.REMOVED AND REPLACED PACK 2Y-DUCT IRW AMM 21-60-01. REMOVED AND REPLACED DUCT IN PACK 1 IRW AMM 21-51-04 RUN PACKS 10MINS NO SMOKE OR SHUTDOWN.OPS CHECK GOOD OK FOR SERVICE AT THIS TIME,CLEAR MEL 21-15-02.
